Show simple item record

dc.contributor.authorGilbert, Daphne ( )
dc.contributor.authorKerouanton, Alain ( )
dc.date.accessioned2021-07-14T12:47:23Z
dc.date.available2021-07-14T12:47:23Z
dc.date.issued2005-12-08
dc.identifier.citationGilbert, D., & Kerouanton, A. (2005). Zeros of the Jost function for a class of exponentially decaying potentials. Electronic Journal of Differential Equations, 2005(145), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13870
dc.description.abstractWe investigate the properties of a series representing the Jost solution for the differential equation -y′′ + q(x)y = λy, x ≥ 0, q ∈ L(ℝ+). Sufficient conditions are determined on the real or complex-valued potential q for the series to converge and bounds are obtained for the sets of eigenvalues, resonances and spectral singularities associated with a corresponding class of Sturm-Liouville operators. In this paper, we restrict our investigations to the class of potentials q satisfying |q(x)| ≤ ce-αx, x ≥ 0, for some α > 0, and c > 0.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectJost solutionen_US
dc.subjectSturm-Liouville operatorsen_US
dc.subjectResonancesen_US
dc.subjectEigenvaluesen_US
dc.subjectSpectral singularitiesen_US
dc.titleZeros of the Jost function for a class of exponentially decaying potentialsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record